# SDR TWAA0010008

- Difficulty date: June 16, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FLOORBEAM WAS CORRODED AT STA 1323, LBL 22.  REPAIRED FLOORBEAM PER SRM 53-05 PAGE 31 FIG 20A.
